Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

History of colectomy. Have IBS, stools burns skin. OTC medicine for diarrhea and stool incontinence?

Hi. I had a colectomy many years ago followed by a recoonection of my small intestine to my rectum. I have herd and take medication for that. My problem is that I have IBS and he stool burns my skin extremely bad. I don't have medical insurance so I can't buy the medication prescribed. Is there anything that I can buy OTC to help with diarrhea and stool incontinence?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, You had colectomy, and still you are having IBS, means there is some thing wrong with your diet habit.
i to my patient with this symptoms prescribe ranitidine 300mg BD . so iadvise you to consult a doctor for treatment.
I advise you to avoid spices, junk foods, and oily food. also avoid milk and milk products, and gluten containing foods like wheet and barley.
thank you.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor